# SDR AALA201703179004

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 54,398 hours, 20,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER EMERGENCY POWER LIGHT LENS COVERS BROKEN. REMOVED AND REPLACED THE EMERGENCY LIGHT LENS.  AIRCRAFT GROUNDED.
